# SDR REXA920070048

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4535000
- Part serial: 08460
- Condition: Inoperative
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT G-SWITCH FOUND INOP DURING SCHEDULED INSPECTION.
